# SDR JIKA20191118601

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N673AV
- Make and model: Frchld SA227CC
- Aircraft serial: AC673
- Aircraft time: 25,388 hours, 29,073 cycles
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Accumulator
- Part number: 223002
- Part serial: 132
- Condition: Separated
- Location: Hyd System
- Part time: 2,537 hours, 4,005 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM KSMX THE PILOT REPORTED THAT THE LEFT AND RIGHT HYDRAULIC SYSTEM FAIL WARNING LIGHTS ILLUMINATED, FOLLOWED BY A LOSS OF HYDRAULIC PRESSURE.  THE PILOT PERFORMED A MANUAL GEAR EXTENSION RECEIVED THREE GREEN DOWN AND LOCKED INDICATION, DECLARED AN EMERGENCY AND LANDED AT KSBP WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE HYDRAULIC ACCUMULATOR SEPARATED CAUSING THE LOSS OF HYDRAULIC PRESSURE.  REMOVED AND REPLACED THE ACCUMULATOR, SERVICED THE HYDRAULIC SYSTEM WITH FLUID.  GROUND RUNS COMPLETED AND FOUND SATISFACTORY.
